# SDR DALA13049813226

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 44 IN AFT CARGO BAY  FRAMES 61.  PERFORMED PERMANENT REPAIR ON STRINGER 44 IAW SRM 53-00-13, PARA 4A, FIG 201 (SHEET 2) PAG 213/214.
